# SDR UIEA200300035

- Difficulty date: June 3, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65B17004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKS AT LT AND RT SIDES OF STATION 140, FORWARD PRESSURE BULKHEAD WEB, WL 205-227 AND WL 250-258.  THE REPAIR TRIMS OUT THE CRACKS, HFEC INSPECTS THE TRIM.  INSTALLED REPAIR DOUBLERS ON THE AFT SIDE PER REF AND MOD DOUBLERS ON THE FORWARD SIDE PER REF. FASTENER HOLES ARE HFEC INSPECTED.  (M)
